# SDR UPS00231995

- Difficulty date: February 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Ws 198 Lt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI NR 4 FLAP TRACK CORROSION ON FACES OF FWD SUPPORT LUGS.  REPAIR CARRIED OUT IAW SMRO EO 2000-004-10 UPS ENGINEERING FILE NR 727-57-2147.
